# SDR IXXA05SMN159S

- Difficulty date: August 9, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING.- T/E UPPER PANEL EXTERNAL SKIN DELAMINATED, XW 0.000  XW 47.000.  REMOVED DELAMINATED PANEL AND REPLACED ON LH WING T/E UPPER PANEL EXTERNAL SKIN, XW 0.000 – XW 47.000 IAW DC8 SRM 51-3-0
